Alert archive / Oklahoma / Tornado Warnings in 2025
Tornado Warning 72, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Jun 7, 2025, 5:17 AM CDT for Adair County, Cherokee County, Oklahoma. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2025, 5:17 AM CDT (10:17 UTC)
- Expired
- Jun 7, 2025, 5:45 AM CDT
- In force
- 28 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Adair County, OK, Cherokee County, OK
The radar
The Western Arkansas radar (KSRX), 64 km from the middle of the area, began a volume at 10:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 5:17 AM CDT | TORNADO | 5 S Tahlequah, OK | TDS observed on INX radar at reported time. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 1:07 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.3 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted.
416
WFUS54 KTSA 071017
TORTSA
OKC001-021-071045-
/O.NEW.KTSA.TO.W.0072.250607T1017Z-250607T1045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
517 AM CDT Sat Jun 7 2025
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Southwestern Adair County in northeastern Oklahoma...
Southeastern Cherokee County in east central Oklahoma...
* Until 545 AM CDT.
* At 517 AM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles south of Tahlequah, moving southeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Cookson... Tahlequah...
Adair State Park... Cherokee Landing State Park...
Stilwell... Bunch...
Maryetta...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3564 9470 3564 9472 3577 9509 3594 9501
3584 9458
TIME...MOT...LOC 1017Z 292DEG 33KT 3583 9497
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$2 follow-up statements
704
WWUS54 KTSA 071021
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
521 AM CDT Sat Jun 7 2025
OKC001-021-071045-
/O.CON.KTSA.TO.W.0072.000000T0000Z-250607T1045Z/
Adair OK-Cherokee OK-
521 AM CDT Sat Jun 7 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 AM CDT FOR
SOUTHWESTERN ADAIR AND SOUTHEASTERN CHEROKEE COUNTIES...
At 521 AM CDT, a confirmed tornado was located 4 miles north of
Cherokee Landing State Park, moving east at 55 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Stilwell... Bunch...
Adair State Park... Cherokee Landing State Park...
Maryetta... Tahlequah...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3564 9470 3564 9472 3577 9501 3591 9498
3584 9458
TIME...MOT...LOC 1021Z 279DEG 48KT 3582 9489
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$438
WWUS54 KTSA 071033
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
533 AM CDT Sat Jun 7 2025
OKC021-071042-
/O.CAN.KTSA.TO.W.0072.000000T0000Z-250607T1045Z/
Cherokee OK-
533 AM CDT Sat Jun 7 2025
...THE TORNADO WARNING FOR SOUTHEASTERN CHEROKEE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 AM CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3564 9470 3564 9472 3568 9481 3588 9481
3584 9458
TIME...MOT...LOC 1032Z 292DEG 33KT 3578 9477
$$
OKC001-071045-
/O.CON.KTSA.TO.W.0072.000000T0000Z-250607T1045Z/
Adair OK-
533 AM CDT Sat Jun 7 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 AM CDT FOR
SOUTHWESTERN ADAIR COUNTY...
At 532 AM CDT, a severe thunderstorm with strong low level rotation
that could produce a tornado at any time was located 6 miles north of
Bunch, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Stilwell... Bunch...
Adair State Park... Maryetta...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3564 9470 3564 9472 3568 9481 3588 9481
3584 9458
TIME...MOT...LOC 1032Z 292DEG 33KT 3578 9477
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Jun 7, 1:31 AM CDT, 3 hours 46 minutes earlier. Its key messages:
- Issued at 130 AM CDT Sat Jun 7 2025
- Severe MCS expected to pass across the region tonight through mid morning. Ongoing flooding will worsen and new flood areas may develop.
- Relative lull in storm chances from late today through tonight. Another storm complex Sunday evening into overnight hours.
- Flash and main-stem river flooding threat will be widespread generally along and north of Interstate 40.
- Brief dry period through mid week with below average temperatures for this time of year. Rain chances returns later in the work week.
Area forecast discussion, Jun 7, 1:31 AM CDT, 3 hours 46 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
131 AM CDT Sat Jun 7 2025
...New SHORT TERM, LONG TERM...
.KEY MESSAGES...
Issued at 130 AM CDT Sat Jun 7 2025
- Severe MCS expected to pass across the region tonight through
mid morning. Ongoing flooding will worsen and new flood areas
may develop.
- Relative lull in storm chances from late today through
tonight. Another storm complex Sunday evening into overnight
hours.
- Flash and main-stem river flooding threat will be widespread
generally along and north of Interstate 40.
- Brief dry period through mid week with below average
temperatures for this time of year. Rain chances returns later
in the work week.
&&
.SHORT TERM...
(Through mid afternoon)
Issued at 130 AM CDT Sat Jun 7 2025
Storms steadily expanding in coverage across NE OK in advance of
organized bowing MCS quickly moving across north central OK. The
severe threat will quickly increase this morning both with the
ongoing scattered storms and certainly with the advancing bow. 00z
KOUN sounding sampled the corridor of strong elevated instability
and effective shear profiles support high likelihood of organized
severe weather with the passing MCS which is timed to clear
western AR by mid morning. Flooding will quickly worsen with the
additional heavy rains and rises should be anticipated on area
main stem rivers.
&&
.LONG TERM...
(Late afternoon through Friday)
Issued at 130 AM CDT Sat Jun 7 2025
The remnant outflow boundary may focus a few storms later today
into the evening across SE OK but coverage is likely to be low. A
relative lull in storm chances in expected from late afternoon
through tonight into the day Sunday.
Troughing deepens through the central CONUS and drives a cold
front through the area Sunday night into Monday. Another storm
complex is likely during this time frame with highest chances
across SE OK and points west and southward, however there remains
uncertainty in the placement of this complex and higher weather
impacts remain possible pending the exact track.
A few drier and cooler days are likely for early next week before
a weak upper low drifts across the Southern Plains mid to late
week. This feature has been consistent in guidance and precip
chances have trended upward in the Wed - Thurs time frame
as the upper low passes.
&&
.AVIATION...
(06Z TAFS)
Issued at 1250AM CDT Sat Jun 7 2025
Showers and thunderstorms have developed across E OK early tonight,
and expect coverage to increase during the overnight hours as a
complex of storms moves into the region from the west.
All sites will likely experience impacts between 06-14z with
potential for strong winds, heavy rainfall, and significantly
reduced vsbys. Large hail may also occur in the stronger cells early
tonight. Showers and MVFR to IFR cigs will develop behind storms
late tonight into the morning hours, especially across NE OK and NW
AR sites. Conditions are forecast to improve by early afternoon with
VFR conditions likely areawide by 18z.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 84 66 89 65 / 70 0 10 40
FSM 86 68 92 69 / 90 30 0 40
MLC 87 68 89 67 / 70 40 10 60
BVO 83 61 88 62 / 50 0 10 40
FYV 82 63 88 64 / 90 20 0 30
BYV 81 62 87 64 / 90 10 0 30
MKO 83 65 88 66 / 80 20 10 40
MIO 81 62 87 63 / 80 0 10 40
F10 85 65 89 65 / 80 20 10 50
HHW 90 70 89 67 / 70 40 10 70
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 1 PM CDT this afternoon for OKZ054>072.
AR...Flood Watch until 1 PM CDT this afternoon for ARZ001-002-010-011-
019-020.
&&
SHORT TERM...07
LONG TERM....07
AVIATION...43Hazardous weather outlook, Jun 7, 4:51 AM CDT, 26 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 451 AM CDT Sat Jun 7 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 451 AM CDT Sat Jun 7 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Primarily southeast of Interstate 44. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Primarily southeast of Interstate 44. ONSET...Ongoing. FLASH FLOOD AND HEAVY RAIN. RISK...Elevated. AREA...Along and north of Interstate 40. ONSET...Ongoing. DISCUSSION... Widespread thunderstorms will continue to sweep eastward across the region this morning. Severe weather potential remains with locally damaging winds the primary hazard. A limited risk of tornadoes may develop with any stronger storms. Also, areas of heavy rain continue and flash flooding and main stem river rises are occurring. The heavy rains will decrease from west to east through the morning however flooding impacts will continue, especially along larger rivers. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY and MONDAY...Thunderstorm and Heavy Rain Potential. TUESDAY...No Hazards. WEDNESDAY through FRIDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorm chances increase Sunday evening and continue into early Monday as a cold front sweeps across the region. There is potential for large thunderstorm complex to impact portions of southeast Oklahoma Sunday evening and overnight and would bring a risk of severe weather and heavy rains. The track of this eventual storm complex will be monitored with updated forecasts. A brief dry period is expected for early week before daily thunderstorm chances return Wednesday and continue through Friday. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jun 7, 4:18 AM CDT, 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
418 AM CDT Sat Jun 7 2025
OKZ060>071-071000-
Adair OK-Tulsa OK-Muskogee OK-Okmulgee OK-Cherokee OK-Rogers OK-
Delaware OK-Okfuskee OK-Mayes OK-Creek OK-Wagoner OK-McIntosh OK-
418 AM CDT Sat Jun 7 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL ROGERS...SOUTHERN
DELAWARE...SOUTHEASTERN CREEK...NORTHWESTERN MCINTOSH...SOUTHERN
MAYES...NORTHWESTERN ADAIR...WAGONER...NORTHERN CHEROKEE...
OKMULGEE...NORTHWESTERN MUSKOGEE...SOUTHEASTERN TULSA AND OKFUSKEE
COUNTIES THROUGH 500 AM CDT...
At 418 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles north of Oneta to 2 miles northwest of
Castle. Movement was east at 60 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Beggs... Inola...
Mazie... Summit...
Locust Grove... Fort Gibson...
Okay... Pierce...
Clearview... Leach...
Schulter... Stonebluff...
Hectorville... Chouteau...
Scraper... Eram...
Haskell... Leonard...
Morris... Pharoah...
This includes Interstate 40 in Oklahoma between mile markers 212 and
260.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for southeastern,
northeastern and east central Oklahoma.
&&
LAT...LON 3624 9560 3622 9461 3515 9598 3529 9598
3529 9626 3539 9644 3546 9644 3546 9647
3544 9648 3543 9650 3546 9656
TIME...MOT...LOC 0918Z 282DEG 54KT 3608 9568 3550 9641
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 7, 4:30 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
430 AM CDT Sat Jun 7 2025
ARZ001-OKZ057-058-062-063-071015-
Benton AR-Craig OK-Delaware OK-Ottawa OK-Mayes OK-
430 AM CDT Sat Jun 7 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BENTON...CRAIG...
DELAWARE...OTTAWA AND NORTHEASTERN MAYES COUNTIES THROUGH 515 AM
CDT...
At 430 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles southwest of Chetopa to 3 miles northwest
of Cleora to 2 miles east of Salina. Movement was east at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Pensacola... Jay...
Vinita... Honey Creek State Park...
Commerce... Cherokee State Park...
Lake Eucha State Park... Disney Little Blue State Park...
Cayuga... Picher...
Big Cabin... Strang...
Hoot Owl... Cleora...
Zena... Chloeta...
Peoria... Ottawa...
Hollow... Ketchum...
This includes Interstate 44 between mile markers 275 and 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for northwestern
Arkansas...and northeastern Oklahoma.
&&
LAT...LON 3650 9462 3650 9436 3622 9447 3624 9533
3660 9523 3700 9533 3700 9462
TIME...MOT...LOC 0930Z 275DEG 52KT 3697 9517 3662 9501 3630 9510
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Jun 7, 4:45 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
445 AM CDT Sat Jun 7 2025
OKZ054-059-071045-
Osage OK-Pawnee OK-
445 AM CDT Sat Jun 7 2025
...A STRONG THUNDERSTORM WILL IMPACT OSAGE AND PAWNEE COUNTIES
THROUGH 545 AM CDT...
At 444 AM CDT, weather observations and short-term guidance
indicated gusty winds from a wake low over southern Kansas. Winds
will continue to gust out of the northwest from 40 to 50 mph for the
next hour or so across Osage and Pawnee counties.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Barnsdall... Bigheart...
Skedee... Hallett...
Bartlesville Municipal Airport... Jennings...
Tallant... Pawhuska...
Cleveland... Blackburn...
Ralston... Osage Hills State Park...
Pershing... Foraker...
Grainola... Nelagoney...
Shidler... Pawnee...
Wolco... Westport...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for northeastern
Oklahoma.
&&
LAT...LON 3700 9600 3617 9600 3616 9682 3624 9682
3625 9692 3633 9693 3634 9703 3651 9703
3655 9690 3658 9689 3660 9692 3659 9705
3668 9706 3670 9703 3668 9694 3675 9689
3674 9683 3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 0944Z 261DEG 47KT 3671 9640
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 7, 4:52 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
452 AM CDT Sat Jun 7 2025
ARZ001-010-OKZ062-063-066>072-074-071045-
Benton AR-Washington AR-Haskell OK-Adair OK-Muskogee OK-Okmulgee OK-
Sequoyah OK-Cherokee OK-Delaware OK-Mayes OK-Wagoner OK-McIntosh OK-
452 AM CDT Sat Jun 7 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN BENTON...WEST
CENTRAL WASHINGTON...SOUTHERN DELAWARE...NORTHWESTERN HASKELL...
NORTHERN MCINTOSH...NORTHWESTERN SEQUOYAH...SOUTHEASTERN MAYES...
ADAIR...EASTERN WAGONER...CHEROKEE...SOUTHEASTERN OKMULGEE AND
MUSKOGEE COUNTIES THROUGH 545 AM CDT...
At 452 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Rose to 3 miles west of Muskogee to 3 miles
south of Hoffman. Movement was east at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Adair State Park... Cincinnati...
Summit... Pumpkin Center...
Webbers Falls... Locust Grove...
Fort Gibson... Maryetta...
Porum... Braggs...
Okay... Pierce...
Leach... Schulter...
Gallitin... Scraper...
Stilwell... Eram...
Lake Eufaula State Park... Gore...
This includes Interstate 40 in Oklahoma between mile markers 246 and
298.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 700 AM CDT for northwestern
Arkansas...and southeastern, northeastern and east central Oklahoma.
&&
LAT...LON 3622 9435 3563 9467 3523 9528 3549 9600
3580 9554 3624 9524
TIME...MOT...LOC 0952Z 284DEG 40KT 3620 9506 3575 9541 3544 9582
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Jun 7, 4:58 AM CDT, 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
458 AM CDT Sat Jun 7 2025
OKZ065-071045-
Okfuskee OK-
458 AM CDT Sat Jun 7 2025
...STRONG THUNDERSTORMS WILL IMPACT OKFUSKEE COUNTY THROUGH 545 AM
CDT...
At 457 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 7 miles northwest of Meeker to 3 miles west of
Earlsboro to near Wanette. Movement was east at 50 to 60 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Clearview... Mason...
Boley... Paden...
Castle... Weleetka...
Okemah... Bearden...
Welty... Okfuskee...
This includes Interstate 40 in Oklahoma between mile markers 212 and
228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 700 AM CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3564 9662 3564 9620 3556 9619 3555 9617
3529 9610 3529 9644 3546 9644 3546 9647
3543 9650 3543 9652 3546 9654 3544 9657
3543 9656 3542 9656 3541 9654 3539 9654
3541 9658 3540 9662
TIME...MOT...LOC 0957Z 281DEG 54KT 3557 9698 3527 9687 3495 9701
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Jun 7, 5:01 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
501 AM CDT Sat Jun 7 2025
ARZ001-OKZ063-071045-
Benton AR-Delaware OK-
501 AM CDT Sat Jun 7 2025
...STRONG THUNDERSTORMS WILL IMPACT BENTON AND DELAWARE COUNTIES
THROUGH 545 AM CDT...
At 501 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles southwest of Noel to 2 miles northwest of
Leach. Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Jay... Garfield...
Dodge... Rogers...
Northwest Arkansas Regional Air...Lake Eucha State Park...
Gravette... Decatur...
Cave Springs... Bentonville...
Hiwasse... Pea Ridge...
Avoca... Leach...
Gallitin... Gateway...
Twin Oaks... Centerton...
Rocky Comfort... Natural Falls State Park...
This includes Interstate 49 between mile markers 80 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for northwestern
Arkansas...and northeastern and east central Oklahoma.
&&
LAT...LON 3650 9462 3650 9387 3621 9423 3622 9433
3614 9434 3615 9456 3616 9456 3616 9501
3632 9500 3659 9464 3659 9462
TIME...MOT...LOC 1001Z 271DEG 33KT 3653 9452 3624 9495
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 11:56 PM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Jun 7, 12:25 AM CDT | Special Weather Statement | TSA | Tulsa | 35 min |
| Jun 7, 12:29 AM CDT | Special Weather Statement | TSA | Wagoner | 31 min |
| Jun 7, 12:42 AM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| Jun 7, 12:58 AM CDT | Special Weather Statement | TSA | Mayes | 32 min |
| Jun 7, 1:00 AM CDT | Special Weather Statement | TSA | McIntosh, Okfuskee | 30 min |
| Jun 7, 1:12 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 35 min |
| Jun 7, 1:22 AM CDT | Special Weather Statement | TSA | Pawnee | 38 min |
| Jun 7, 1:27 AM CDT | Special Weather Statement | TSA | Delaware | 33 min |
| Jun 7, 1:45 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 45 min |
| Jun 7, 1:56 AM CDT | Special Weather Statement | TSA | Adair, Delaware | 34 min |
| Jun 7, 2:13 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 32 min |
| Jun 7, 2:16 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Mayes, Wagoner | 6 hr |
| Jun 7, 2:16 AM CDT | Special Weather Statement | TSA | Ottawa | 44 min |
| Jun 7, 2:27 AM CDT | Special Weather Statement | TSA | Adair | 33 min |
| Jun 7, 2:32 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 43 min |
| Jun 7, 2:59 AM CDT | Special Weather Statement | TSA | Delaware | 31 min |
| Jun 7, 3:11 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more | 49 min |
| Jun 7, 3:20 AM CDT | Special Weather Statement | TSA | Creek | 25 min |
| Jun 7, 3:31 AM CDT | Areal Flood Advisory | TSA | Osage | 3 hr |
| Jun 7, 3:43 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 17 min |
| Jun 7, 3:49 AM CDT | Special Weather Statement | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 41 min |
| Jun 7, 3:52 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Osage, Rogers, Tulsa and 1 more | 53 min |
| Jun 7, 3:58 AM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 47 min |
| Jun 7, 4:12 AM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 2 hr |
| Jun 7, 4:18 AM CDT | Special Weather Statement | TSA | Muskogee, Okfuskee, Okmulgee, Wagoner | 42 min |
| Jun 7, 4:30 AM CDT | Special Weather Statement | TSA | Craig, Delaware, Mayes, Ottawa | 45 min |
| Jun 7, 4:45 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 60 min |
| Jun 7, 4:52 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Muskogee | 53 min |
| Jun 7, 4:58 AM CDT | Special Weather Statement | TSA | Okfuskee | 47 min |
| Jun 7, 5:01 AM CDT | Special Weather Statement | TSA | Delaware | 44 min |
| Jun 7, 5:03 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Mayes, Muskogee, Sequoyah, Wagoner | 42 min |
| Jun 7, 5:13 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 32 min |
| Jun 7, 5:25 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Sequoyah | 50 min |
| Jun 7, 5:29 AM CDT | Tornado Warning | TSA | Adair | 46 min |
| Jun 7, 5:39 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 51 min |
| Jun 7, 5:43 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 47 min |
| Jun 7, 5:48 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 42 min |
| Jun 7, 5:55 AM CDT | Tornado Warning | TSA | Latimer, Pittsburg | 36 min |
| Jun 7, 6:12 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg | 48 min |
| Jun 7, 6:22 AM CDT | Tornado Warning | TSA | Latimer, LeFlore | 23 min |
| Jun 7, 6:32 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 14 min |
| Jun 7, 6:42 AM CDT | Areal Flood Advisory | TSA | Haskell, LeFlore, McIntosh, Muskogee, Okmulgee, Pittsburg and 1 more | 4 hr |
| Jun 7, 6:47 AM CDT | Areal Flood Advisory | TSA | LeFlore, Sequoyah | 4 hr |
| Jun 7, 6:54 AM CDT | Special Weather Statement | TSA | LeFlore | 51 min |
| Jun 7, 6:56 AM CDT | Tornado Warning | TSA | LeFlore | 34 min |
| Jun 7, 7:57 AM CDT | Areal Flood Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 6 hr |
| Jun 7, 7:59 AM CDT | Areal Flood Advisory | TSA | LeFlore | 3 hr |
| Jun 7, 12:27 PM CDT | River Flood Warning | TSA | LeFlore | 25 hr |
Nearby
Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.